# SDR AALA201802199080

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 51,111 hours, 29,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 2L DOOR HAS A HIGH PITCHED SQUEAL IN FLIGHT. CLEANED DEBRIS FROM UNDER L-2 DOOR. LUBED SEAL ON L-2 DOOR. OPERATIONS CHECK GOOD PER AMM 21-30-01.
